# SDR MWEA99492

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 27779305
- Condition: Cracked
- Location: Bs 801
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT STATION 801 FRAME FORMER CRACKED LEFT SIDE OF LONGERON 30.  MTC FABRICATED AND INSTALLED REPAIR SPLICE.
